# SDR LR7A02070

- Difficulty date: August 12, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 33,708 hours, 20,189 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 3884828
- Condition: Cracked
- Location: Fs 577
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC3209 FOUND FS 577 RMLG BEAM CRACKED AT RBL 62, WL 240.REPLACED RMLG BEAM IAW SRM SMP 583 51-60, 51-70 AND ED02-014-3.  NR 2072.
